Today after some deep research and posting in the Lyme forum. I want to say I believe I have lymes. The sxs fit, and I love the outdoors. But what made me truly believe this was what I have. A few yrs back I had the bullseye rash associated with lymes. Then I also have had no changes on my MRI, which means MS most likely will be ruled out. Lupus has already been moved out.
A special thanks goes to Rico, Maria, and Niko. All three suggested lymes, and has been there for me since the start. Now, my fight turns to getting my doctors to look into lymes. I have read it is hard to do here in Texas. So, now I am praying even harder for my doctors to listen.
Well, that is my update. I have an appt with my nuero next Thursday. I am still taking prayer request, and praying for all who don't have answers that they will find them. I also am praying for all those who have started treatment. I pray treatment goes smooth. May God Bless You All,
To be honest I haven't spoken to my nuero yet. I am the one thinking lymes. Besides the rash I have joint pain, and swelling. Which many people have said isn't typical MS sxs. Plus my MRI came back with only one lesion agian.
To be honest non of the bloodwork came out different either. I just have decided to take charge of this journey. Praying for all,
Hi hun did you read what happened to me last week trying to eradicate it?
If you had the bulls eye rash etc then i bet you it is Lymes. Mine keeps fitting to a certain extent but like my doctor (private) said she believes i do have MS and a co infection of lymes.
You will know it is lymes do what i did, give it some doxycycline or similar to chew on. IF it is lymes it will start to die and its so nasty will try to kick your butt on the way out.
I have never felt so scared as I did the other day after just 3 days of doxy.
Brain fog, memory loss, pain in my joints, and a small fever and my blood pressure went up. I felt awful and scared...the doctor came out and she was armed with paperwork about herxing, and had no clue not really, but did agree my symptoms were what you would expect in herxing.
Her answer was to tell me to stop the antibiotics and try one shot of steroids.
I have been told NO NO NO dont take them by the Lymes forum so i dont know what to do.
I feel a little better, but my legs are in a mess. They are fizzing and burning and i have symptoms i havent had for a long time come back.
Hit it with doxy hun, then you will know.
Good luck with your neuro.
IF it is lymes you havent had it long enough to have done irreversible damage.
Thanks Maria, I am truly gonna push my doctor to check for lymes. I am sorry you have gonna through so much trying to get better. Just keep looking to those brighter days.
My mom is worried I may have something on top of lymes as well. She believes the rash came after my sxs. I don't know.
Your experience sounds so scary. I had read about it in the lymes forum. Just really didn't have anything to contribute, but to say I am sorry you had to go through that scary stuff, and you are in my prayers.
Hearing some of the experiences with lymes scare me. Especially since I can't afford to take time off for treatment. But if I can get better, then I guess it's worth it.
Well goodluck with your treatment. You are always in my prayers. I wouldn't take steroids if I was you. The Lyme forum seem to be very knowledgable, and I would trust their judgement.
Praying treatment gets easier for you. May God Bless you,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.